Panadeine Caplets 24 (Maximum of ONE per Order)
Product ID: 39719
Temporarily Low Stock Online -
Please Try Your Local Store
Panadeine is one of the most powerful pain relievers available without prescription because of the combination of two pain relieving ingredients.
Panadeine has been specially formulated to combine powerful CODEINE with the strength of PARACETAMOL to provide fast effective relief from strong pain.
For fast effective temporary relief of strong pain and discomfort associated with:
Panadeine does not contain a calmative and is therefore less likely to cause drowsiness.
This preparation is for the relief of minor and temporary ailments and should be used strictly as directed.
Prolonged use without medical supervision could be harmful.
If pain or symptoms persist seek advice.
Not recommended for children under 7 years of age.
Each caplet contains:
Paracetamol 500mg and Codeine Phosphate 8mg.
Take with water every 3-4 hours as necessary.
Adults and Children over 12 years:
2 caplets (maximum 8 caplets in 24 hours).
Children 7-12 years:
1/2-1 caplet (maximum 4 caplets in 24 hours).
Customers Who Bought This Product Also Bought...